# SDR MEJA1205

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT454B
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door Actuator
- Part number: 2751042189A
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8078 - AFTER TAKEOFF, THE LEFT GEAR DID NOT INDICATE UP AND LOCKED.  CYCLED GEAR WITH SAME RESULTS.  AIRCRAFT RETURNED AND LANDED AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND DEFECTIVE DOOR ACTUATOR.  REMOVED AND REPLACED ACTUATOR IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT MAINTENANCE MANUAL.  FUNCTIONAL CHECK AND FLIGHT CHECK WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
